×

zbMATH — the first resource for mathematics

Completely free lattices generated by partially ordered sets. (English) Zbl 0072.02101

Keywords:
Lattices; Rings; Fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] R. P. Dilworth, Lattices with unique complements, Trans. Amer. Math. Soc. 57 (1945), 123 – 154. · Zbl 0060.06103
[3] Trevor Evans, The word problem for abstract algebras, J. London Math. Soc. 26 (1951), 64 – 71. · Zbl 0042.03303
[4] Yu. I. Sorkin, Free unions of lattices, Mat. Sbornik N.S. 30(72) (1952), 677 – 694 (Russian).
[5] Philip M. Whitman, Free lattices, Ann. of Math. (2) 42 (1941), 325 – 330. · Zbl 0024.24501
[6] Philip M. Whitman, Free lattices. II, Ann. of Math. (2) 43 (1942), 104 – 115. · Zbl 0063.08232
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.